# SDR R7MA34258

- Difficulty date: November 16, 2001
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Engine: Pwa PW206A
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 900C3010004109
- Part serial: 0637150084
- Condition: Inoperative
- Location: Trim Actuator
- Part time: 134 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM ACTUATOR UNIT INOPERATIVE.
